# SDR DL76L070163

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 79,530 hours, 12,057 cycles
- Engine: Pwa PW4060
- Engine time: 39,317 hours, 46,611 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Defective
- Location: Apu
- Part time: 39,317 hours, 46,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AFTER ENG START.  PERFORMED APU BITE.  BITE SHOWS HIGH OIL TEMP.  REPLACED OIL TE SWITCH PER M/M.  APU SHUTS DOWN AFTER 10 MIN. T/S PER FIM 49-11-00 FIG 110 DOWN TO SHEET 4 STEP 9 155986.  CONT T/S NE OIL COOLER BYPASS VALVE 155986.  REPLACED AIR/OIL COOLER ASS P/N 160126-2 PER M/M AND IPC APU RAN 30 MIN WITH NO FAULTS MCO/PLAC REMOVED.
